Alert archive / North Carolina / High Surf Advisories in 2016
High Surf Advisory 5, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this high surf advisory at Apr 5, 2016, 6:24 AM EDT. It took effect at Apr 5, 2016, 9:00 AM EDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Apr 5, 2016, 6:24 AM EDT (10:24 UTC)
- In effect from
- Apr 5, 2016, 9:00 AM EDT
- Expired
- Apr 5, 2016, 9:00 PM EDT
- In force
- 12 hr
- Issued by
- NWS Newport/Morehead City, NC
The text
As transmitted.
414 WHUS42 KMHX 051024 CFWMHX URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE FOR NORTH CAROLINA NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 624 AM EDT TUE APR 5 2016 ...HIGH SURF ADVISORY NORTH OF CAPE HATTERAS... .STRONG NORTH TO NORTHEAST WINDS WILL BUILD SEAS TO 6 TO 8 FEET IN THE SURF ZONE TODAY INTO EARLY THIS EVENING. NCZ103-052130- /O.NEW.KMHX.SU.Y.0005.160405T1300Z-160406T0100Z/ OUTER BANKS DARE- 624 AM EDT TUE APR 5 2016 ...HIGH SURF ADVISORY IN EFFECT UNTIL 9 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A HIGH SURF ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM EDT THIS EVENING. * LOCATION...BEACHES NORTH OF CAPE HATTERAS. * SURF HEIGHT...BUILDING TO 6 TO 8 FEET. * TIMING...THROUGH 9 PM THIS EVENING. * IMPACTS...VERY ROUGH SURF CONDITIONS WITH MINOR BEACH EROSION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING STRONG SHORE BREAK...DANGEROUS RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$
1 follow-up statement
137 WHUS42 KMHX 052019 CFWMHX URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE FOR NORTH CAROLINA NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 419 PM EDT TUE APR 5 2016 ...HIGH SURF ADVISORY NORTH OF CAPE HATTERAS... .STRONG NORTH TO NORTHEAST WINDS WILL BUILD SEAS TO 6 TO 8 FEET IN THE SURF ZONE THROUGH THIS EVENING. NCZ103-060100- /O.CON.KMHX.SU.Y.0005.000000T0000Z-160406T0100Z/ OUTER BANKS DARE- 419 PM EDT TUE APR 5 2016 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING... * LOCATION...BEACHES NORTH OF CAPE HATTERAS. * SURF HEIGHT...BUILDING TO 6 TO 8 FEET. * TIMING...THROUGH 9 PM THIS EVENING. * IMPACTS...VERY ROUGH SURF CONDITIONS WITH MINOR BEACH EROSION POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING STRONG SHORE BREAK...DANGEROUS RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$
What forecasters said that day
The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this high surf advisory went out at Apr 5, 3:15 AM EDT, 3 hours 9 minutes earlier.
Area forecast discussion, Apr 5, 3:15 AM EDT, 3 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
315 AM EDT TUE APR 5 2016
.SYNOPSIS...
A STRONG COLD FRONT WILL MOVE SOUTHEAST THROUGH THE REGION EARLY
THIS MORNING WITH COLD HIGH PRESSURE BUILDING IN FROM THE
NORTHWEST TODAY. THE HIGH WILL BECOME CENTERED OVER THE REGION
TONIGHT THEN MOVE OFF THE EAST COAST WEDNESDAY. A SERIES OF COLD
FRONTS WILL SWEEP THROUGH LATE IN THE WEEK FOLLOWED BY ARCTIC
HIGH PRESSURE THIS WEEKEND.
&&
.NEAR TERM /THROUGH TODAY/...
AS OF 230 AM TUE...STRONG COLD FRONT OVER NRN TIER WILL CONT TO
PUSH SE THRU THE REGION NEXT FEW HRS. SOME SPOTTY SHRA WILL BE
POSS MAINLY OVER NRN TIER REST OF THE NIGHT BEHIND FRONT THEN
SHLD BE OFFSHORE AROUND DAYBREAK. MAIN STORY WILL BE INCREASING N
WINDS BEHIND THE FRONT THAT WILL DEVELOP OVER NRN TIER SHORTLY
AND SPREAD S OVER THE REMAINDER OF THE AREA. WILL CONT WIND ADVRY
ALONG THE CST AND EVEN INLAND AREAS WILL SEE SOME PRETTY GOOD
GUSTS INIT BEHIND FRONT AND THEN MUCH OF THE DAY WITH GOOD MIXING.
TEMPS WILL STILL BE DROPPING AT 12Z WITH STRONG CAA BUT SHLD
RECOVER A BIT LATER TODAY AS CLOUDS CLEAR. WILL STILL BE WELL
BELOW NORMAL FOR EARLY APRIL WITH HIGHS IN THE 40S NE TO 50S
ELSEWHERE.
&&
.SHORT TERM /TONIGHT/...
AS OF 230 AM TUE...COLD HIGH PRES WILL BECOME CENTERED OVER OR
JUST WEST OF THE REGION TONIGHT. THIS SHLD LEAD TO EXCELLENT
RADIATIONAL COOLING FOR ALL BUT BEACHES WHERE BRZ WILL PERSIST.
EXPECT LOWS INLAND AWAY FROM WATER TO DROP INTO THE UPR 20S TO
AROUND 30 WITH MAINLY UPR 30S BEACHES. HAVE UPGRADED FREEZE WATCH
TO FREEZE WARNING FOR ALL MAINLAND COUNTIES. ADDED
CARTERET...PAMLICO AND MAINLAND DARE TO FREEZE WARNING AS GOOD
SECTIONS OF THESE COUNTIES AWAY FROM WATER SHLD DROP TO OR BELOW
FREEZING.
&&
.LONG TERM /WEDNESDAY THROUGH MONDAY/...
AS OF 315 AM TUE...AN ACTIVE PATTERN FOR THE LONG TERM AS A
SERIES OF SYSTEMS CROSS THE AREA WITH A ROLLERCOASTER OF
TEMPERATURES EXPECTED THROUGH THE PERIOD. RECORD COLD TEMPS
POSSIBLE AGAIN THIS COMING WEEKEND AS ARCTIC HIGH PRESSURE
INVADES.
WEDNESDAY: TEMPS WILL RECOVER NICELY ON WED WITH LARGE DIURNAL
TURNAROUND EXPECTED AS SRLY FLOW DEVELOPS. HIGHS WILL REACH INTO
THE 60S WITH MOSTLY SUNNY SKIES. EXCEPTION WILL BE ALONG THE
COAST WHERE CLOUDS WILL INCREASE AS CONVERGENCE INCREASES WITH
DEVELOPING COASTAL TROUGH. WAA WILL INCREASE WED NIGHT WITH TEMPS
ON THE MILD SIDE. SSW LLJ INCREASES WITH MOISTURE ADVECTION INC IN
RESPONSE. HAVE AN INC POP TREND THROUGH THE OVERNIGHT...HIGHEST
CHANCES ALONG THE COAST WHERE SHOWERS SHOULD MOVE DEVELOP AND
MOVE ALONG THE COAST WITH INLAND PROPAGATING COASTAL TROUGH. HAVE
A CHANCE THUNDER MENTION AS SOME INSTABILITY DEVELOPS OVERNIGHT.
THURSDAY: MODELS CONTINUE TO CONVERGE ON COOL FRONT MOVING THROUGH
ON THURSDAY SO HAVE NARROWED DOWN LIKELY POPS FOR THE FIRST HALF
OF THE DAY FOR ALL AREAS. BY AFTERNOON SHOWERS SHOULD BE MOVING
OFFSHORE AND MAY SEE SUNSHINE DEVELOP MANY AREAS. DESPITE THE
FROPA THICKNESSES WILL REMAIN QUITE HIGH AND MOST AREAS SHOULD
REACH INTO THE 70S FOR THUR AFTERNOON. IT WILL BE A WINDY DAY WITH
GUSTY SW WINDS...HIGHEST ALONG THE COAST WHERE 30-40 MPH GUSTS
WILL OCCUR IN WELL MIXED BDRY LAYER.
FRIDAY: STILL RATHER MILD THROUGH FRIDAY AS BROAD SHORT WAVE
TROUGH DEEPENS THROUGH THE GREAT LAKES. RESULTANT FLOW OVER THE E
CONUS WILL BACK WSW AND THIS SHOULD BRING MILD TEMPS AND MAINLY
DRY WEATHER DUE TO LOW AMPLITUDE RIDGING OVER THE REGION. SOME MID
LEVEL MOISTURE WILL BE AROUND WITH WEAK ISENTROPIC LIFT SO HAVE
ONLY A 20 POP FOR ISOLATED SHOWERS THOUGH LOOKS MAINLY DRY ATTM.
THIS WEEKEND: MOTHERLOAD OF ARCTIC AIR SINKS SOUTH AND EAST THIS
WEEKEND AS 05/00Z GLOBAL MODEL SUITE IN GENERALLY GOOD AGREEMENT
WRT SYNOPTIC FEATURES. SOME TIMING DIFFERENCES ON WHEN ARCTIC
FRONT PASSES THROUGH THOUGH SOMETIME LATE SAT INTO EARLY SUNDAY
LOOKS TO BE THE GENERAL CONSENSUS. GEFS REFORECAST ANALYSIS STILL
INDICATES RECORD COLD POSSIBLE WITH STANDARDIZED ANOMALIES AS LOW
AS 3 SD BELOW NORMAL WRT TO 500 MB HTS AND 850 MB TEMPS ACROSS
THE EASTERN CONUS. DAYTIME HIGHS LOOK TO STRUGGLE INTO THE 50S
WITH LOWS BY SUN MORNING POSSIBLY DROPPING BELOW FREEZING
AGAIN...ESP FOR INLAND LOCALES WHERE WINDS STAND THE BEST CHANCE
OF BECOMING LIGHT. NEARER THE COAST THERE MAY BE TOO MUCH WIND FOR
TEMPS TO DROP TO FREEZING. MAV/ECE MOS STILL FCSTING LOWS IN THE
20S...CERTAINLY PLAUSIBLE ESP IF WINDS BECOME LIGHT. ARCTIC HIGH
WILL BE SLOW TO MOVE THROUGH AND FREEZING TEMPS POSSIBLE AGAIN SUN
NIGHT.
MONDAY: SHOULD SEE A QUICK MODERATION IN TEMPS AS DEEP TROUGH AND
ARCTIC HIGH SHIFT OFFSHORE WITH RETURN FLOW ENSUING. HIGHS LOOK TO
REBOUND WELL INTO THE 60S AND POSSIBLY EVEN NEAR 70 AS EARLY AS
MONDAY.
&&
.AVIATION /06Z TUESDAY THROUGH SATURDAY/...
SHORT TERM /THROUGH TONIGHT/...
AS OF 1230 AM TUE...STRONG COLD FRONT WILL MOVE SE THRU REGION
NEXT FEW HOURS WITH GUSTY N WINDS IN ITS WAKE. ALSO EXPECTING A
BRIEF PD OF MVFR CIGS BEHIND THE FRONT ROUGHLY 09Z TO 13Z. AS THE
FRONT PASSES A BRIEF GUST TO 35 KT WILL BE POSSIBLE AS WINDS SHIFT
TO THE NORTH. WINDS WILL REMAIN GUSTY FROM LATE TONIGHT THROUGH
THIS AFTERNOON WITH FREQUENT GUSTS TO 25 KT EXPECTED. SKIES ARE
FORECAST TO BECOME CLEAR BY LATE MORNING. CLEAR SKIES WILL CONT
TONIGHT WITH WINDS BECOMING LIGHT AS HIGH PRES BUILDS OVERHEAD.
LONG TERM /WEDNESDAY THROUGH SATURDAY/...
AS OF 315 AM TUE...HIGH PRESSURE WILL BUILD INTO THE AREA
WEDNESDAY BRIEFLY AHEAD OF A FRONT PROGGED TO MOVE ACROSS THE AREA
THURSDAY. THE FRONT WILL BE QUICK MOVING THOUGH AN INC IN CLOUDS
AND A PERIOD OF SHOWERS LOOKS TO AFFECT THE AREA BY LATE WEDNESDAY
NIGHT INTO FIRST HALF OF THURSDAY. GUSTY SOUTHWEST WINDS AHEAD OF
THE FRONT CAN BE EXPECTED THURSDAY WITH WIND VEERING TO THE WEST
BY THURSDAY AFTERNOON. WINDS WILL BACK SW FRIDAY AHEAD OF STRONGER
ARCTIC COLD FRONT SET TO PASS THROUGH SATURDAY.
&&
.MARINE...
SHORT TERM /TODAY AND TONIGHT/...
AS OF 230 AM TUE...SURGE OF N WINDS WILL BE SPREADING S NEXT FEW
HRS BEHIND STRONG COLD FRONT. WILL CONT ALL HEADLINES WITH GALES
FOR ALL BUT WRN RIVERS AND SRN WTRS. WINDS MAINLY 25 TO 35 KTS
LATE TONIGHT THRU MOST OF TODAY WITH SOME GUSTS 40 TO 45 KTS
ESPCLY CNTRL/NRN WTRS THIS MORN. THESE WINDS WILL LEAD TO SEAS
RAPIDLY BUILDING THRU THE MORN REACHING 9 TO 12 FEET OFF NRN OBX
AND 5 TO 8 FEET E OF CAPE LOOKOUT. HIGH PRES WILL BUILD JUST W OF
THE WTRS TONIGHT WITH WINDS BECOMING NE AND GRAD SUBSIDING TO 10
TO 15 KTS LATE. SEAS WILL SLOWLY SUBSIDE BUT REMAIN 6 TO 7 FEET
OVER THE OUTER CNTRL AND NRN WTRS LATE.
LONG TERM /WEDNESDAY THROUGH SATURDAY/...
AS OF 315 AM TUE...WINDS WILL BE LIGHT E TO NE ON WEDNESDAY THEN
VEER SOUTH BY LATE AFTERNOON THROUGH THE EVENING. LINGERING 6 FOOT
SEAS FOR THE CENTRAL AND POSSIBLY NRN WATERS ON WEDNESDAY. SOUTH
FLOW INCREASES DRAMATICALLY WEDNESDAY NIGHT AS FAST MOVING COLD
FRONT APPROACHES THE WATERS. WINDS INC FURTHER THUR MORNING AND
MAY REACH GALES JUST AHEAD OF THE FRONT. WINDS VEER WESTERLY AND
DECREASE BELOW GALES LATE THUR AND REMAIN THAT WAY INTO SATURDAY
THOUGH WILL REMAIN NEAR SCA RANGE IN THE 15-25 KT RANGE.
&&
.FIRE WEATHER...
AS OF 230 AM TUE...N WINDS GUSTING 20 TO 30 MPH COMBINED WITH RH
VALUES IN THE UPR 20S TO LOWER 30S PERCENT RANGE WILL LEAD TO AN
ENHANCED FIRE DANGER RISK TODAY FOR MOST OF THE INLAND AREAS. A
FIRE DANGER STATEMENT WILL CONT.
&&
.CLIMATE...
RECORD MIN TEMPS FOR 04/06/2016 WEDNESDAY
LOCATION TEMP/YEAR
NEW BERN 30/2004 (KEWN ASOS)
CAPE HATTERAS 36/1975 (KHSE ASOS)
GREENVILLE 28/1918 (COOP - NOT KPGV AWOS)
MOREHEAD CITY 31/2004 (COOP - NOT KMRH ASOS)
KINSTON 27/2004 (COOP - NOT KISO AWOS)
JACKSONVILLE 25/2004 (KNCA AWOS)
&&
.MHX WATCHES/WARNINGS/ADVISORIES...
NC...FREEZE WARNING FROM 3 AM TO 9 AM EDT WEDNESDAY FOR NCZ029-
044>047-079>081-090>095-098.
WIND ADVISORY UNTIL 2 PM EDT THIS AFTERNOON FOR NCZ081-095.
WIND ADVISORY UNTIL 7 PM EDT THIS EVENING FOR NCZ047-103-104.
MARINE...SMALL CRAFT ADVISORY UNTIL 3 PM EDT THIS AFTERNOON FOR AMZ136-
137.
GALE WARNING FROM 5 AM THIS MORNING TO 5 PM EDT THIS
AFTERNOON FOR AMZ135.
GALE WARNING UNTIL 11 AM EDT THIS MORNING FOR AMZ130-131.
GALE WARNING UNTIL 8 PM EDT THIS EVENING FOR
AMZ150-152-154-156.
SMALL CRAFT ADVISORY UNTIL 5 AM EDT WEDNESDAY FOR AMZ158.
&&
SYNOPSIS...RF
NEAR TERM...RF
SHORT TERM...RF
LONG TERM...TL
AVIATION...RF/TL
MARINE...RF/TL
FIRE WEATHER...MHX
CLIMATE...MHXHazardous weather outlook, Apr 5, 2:55 AM EDT, 3 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 255 AM EDT TUE APR 5 2016 NCZ029-044>046-079-080-090>094-098-060700- MARTIN-PITT-WASHINGTON-TYRRELL-GREENE-BEAUFORT-DUPLIN-LENOIR-JONES- CRAVEN-PAMLICO-ONSLOW- 255 AM EDT TUE APR 5 2016 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM EDT WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CAROLINA AND EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ103-104-060700- OUTER BANKS DARE-OUTER BANKS HYDE- 255 AM EDT TUE APR 5 2016 ...WIND ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ081-060700- MAINLAND HYDE- 255 AM EDT TUE APR 5 2016 ...WIND ADVISORY IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... ...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM EDT WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. FREEZE WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ047-060700- MAINLAND DARE- 255 AM EDT TUE APR 5 2016 ...WIND ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM EDT WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. FREEZE WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ095-060700- CARTERET- 255 AM EDT TUE APR 5 2016 ...WIND ADVISORY IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... ...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM EDT WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. FREEZE WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Apr 5, 2:42 AM EDT, 3 hours 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 242 AM EDT TUE APR 5 2016 NCZ029-044>046-079>081-090>095-098-052130- MARTIN-PITT-WASHINGTON-TYRRELL-GREENE-BEAUFORT-MAINLAND HYDE- DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-CARTERET-ONSLOW- INCLUDING THE CITIES OF...WILLIAMSTON...ROBERSONVILLE... OAK CITY...JAMESVILLE...GREENVILLE...BETHEL...FARMVILLE... GRIFTON...GRIMESLAND...PLYMOUTH...ROPER...CRESWELL...COLUMBIA... GUM NECK...SNOW HILL...HOOKERTON...WALSTONBURG...WASHINGTON... CHOCOWINITY...BELHAVEN...BATH...AURORA...ENGELHARD...FAIRFIELD... PONZER...SCRANTON...SWANQUARTER...WALLACE...WARSAW... KENANSVILLE...BEULAVILLE...FAISON...KINSTON...LA GRANGE... PINK HILL...MAYSVILLE...POLLOCKSVILLE...TRENTON...NEW BERN... HAVELOCK...VANCEBORO...COVE CITY...ORIENTAL...BAYBORO... ARAPAHOE...VANDEMERE...MOREHEAD CITY...BEAUFORT...NEWPORT... ATLANTIC BEACH...EMERALD ISLE...JACKSONVILLE...RICHLANDS... SWANSBORO...NORTH TOPSAIL BEACH 242 AM EDT TUE APR 5 2016 ...INCREASED FIRE DANGER TODAY... NORTH WINDS GUSTING 20 TO 30 MPH COMBINED WITH RELATIVE HUMIDITY VALUES IN THE UPPER 20S TO LOWER 30S WILL LEAD TO AN ENHANCED FIRE DANGER TODAY. THE GREATEST THREAT WILL BE LATE THIS MORNING THROUGH MID TO LATE AFTERNOON. PEOPLE INVOLVED WITH OUTDOOR BURNING OPERATIONS ARE ADVISED TO USE EXTRA CAUTION...CHECK IN WITH THEIR LOCAL BURN PERMITTING AUTHORITY...AND ENSURE FIRE SUPPRESSION EQUIPMENT IS READILY AVAILABLE.
The office that day
Everything else NWS Newport/Morehead City, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 2:45 AM EDT | Freeze Warning | MHX | Beaufort, Dare, Duplin, Greene, Hyde, Jones and 6 more | 30 hr |
| Apr 5, 7:12 PM EDT | Gale Warning | MHX | 108 min |
Nearby
High Surf Advisories in North Carolina, 2016Every high surf advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.